# SDR ASOA2015011312049

- Difficulty date: December 23, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,962 hours, 10,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT HAS CORROSION AT FS 349, RBL 45.   REPAIRED IAW IAW SRM 51-42-06-001-001-A01.
